Doctor insights on:
Accutane 40 Mg
Best products for: What? Please clarify ; re-ask.Get a more detailed answer ›
My daugther consived during taking Accutane 40 mg between 6 jan / 3 feb she is nw 6 wk an concerned the baby could be affected?
See doctor now: There is a very high risk of pregnancy complications that can occur from conceiving while on accutane. It can cause spontaneous miscarriages, prematurity, or severe birth defects. All patients taking Accutane should avoid getting pregnant, and take effective birth control. She should immediately stop taking the Accutane and see an ob-gyn doctor. ...Read more
I am on my second week of Accutane (40 mg). Is it normal to have gotten runny noses while on accutane?
Is LDL of 115 mg/dL too high for a 26 year old woman of 5'5" weighing 97 lbs? I'm currently taking Accutane 40 mg (third month).
I have been on Accutane 40 mg for at least two months now and i just recently got a tattoo done, is there anything I should be worried about ?
Nono : It will probably do okay. If you get growing scars your dermatologist can treat them. ...Read more
Hello, I am three months of Accutane 40 mg / 68 kg only had worse appeared several, very sad, blackheads will be normal or have something wrong thanks?
Question: Please have a translator resubmit your question: cannot answer as is. ...Read more
I am on 40 mg Accutane 2X daily. For a month I took 80mg dose only once in night - Will that be an issue ? I did not notice any problems myself
No testing done by: manufacturer to confirm safety, so it cannot be recommended. There are reports of research studies, however, looking at once a day dosing of 80 mg, and it is possible to get a consistent or "steady state" blood level with once a day. Taking the meds with food reportedly increases its absorption and effectiveness. Although recommended top dose is 1 mg/kg/d body wt, but max of 2mg/kg can be given. ...Read moreSee 1 more doctor answer
Accutane first month of taking 40 mg Accutane (2nd course 11 years apart). In the 3rd week i noticed alopecia areata barbea - is there cause and effect - never had areata before? Im worried.
Up'd Accutane from 40 to 60mgs 4 days ago. Starting to flare again. Just a little. Is this normal?
Accutane: Yes,youracne can get worse initially, but then begins to improve ...Read more